Skip Navigation

piqray

Hi, I'm Lee A B.

Anyone on Piqray? How are your side effects?

  • Post #1
  • Tue Jun 8, 2021
Hi, I'm Irma J C.

Piqray made me so sick. Couldn’t eat without vomiting. I kept taking it as directed by docs. I lost 25 lbs. It almost killed me. Good luck. Take the side effects very seriously.

  • Post #2
  • Thu Jun 10, 2021
Hi, I'm Debby L R.

I am taking Piqray. I started on the 300 mg a day in early May. I am having issues with my blood sugar. I have been pre-diabetic for 35 years so I started on insulin when I started the Piqray. It seemed the more insulin I took, the higher my blood sugar numbers. I went off Piqray for one night and my blood sugar numbers dropped to normal. The doctor lowered my dose to 150 mg. while I worked with the endocrinologist to figure out the correct insulin dosage. After 1 1/2 weeks my numbers are better (but still a bit high) and tonight I started a 250 mg. daily dose of Piqray. If all goes well for a month, I plan on resuming the 300 mg. dose, providing my scans/CTs show no new growth. (Breast cancer 17 years ago, then metastasized to my bones and then liver. I was on Xeloda for 4 years and it stopped working in February.)

I have occasional stomach distress resulting in diarrhea, but no other side effects at this point. I actually feel better and have less side effects than when on Xeloda so hopefully Piqray will work. The cost is crazy and that will be a factor if I continue it as well. Plus the cost of insulin will be $200 or so a month out of pocket.

I hope you are successful with Piqray or whatever medicine you take.
Debby

  • Post #3
  • Fri Jun 11, 2021

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion